SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

T. Kai, “On Integrability of Fully Rheonomous Affine Constraints,” International Journal of Modern Nonlinear Theory and Application, Vol. 2, No. 2, 2013, pp. 130-134.
http://dx.doi.org/10.4236/ijmnta.2013.22016

has been cited by the following article: